# SDR DXTA2009041703604

- Difficulty date: April 17, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 3,920 hours, 3,049 cycles
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Undamaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND EVIDENCE OF BIRD STRIKE INTO RT ENGINE.  COMPLIED WITH BIRD STRIKE INSPECTION ON AIRFRAME IAW M.M. CH 5-10-00, NO DAMAGE FOUND.   COMPLIED WITH BIRD STRIKE INSPECTION ON LEFT AND RIGHT ENGINES IAW MM 72-00-00, NO DAMAGE FOUND.
